# SDR ABXA20250710148

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T10602
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 763CK'S C4 CHECK AT OSC KALITTA, CORROSION WAS FOUND ON THE STA 1153 FRAME ASSEMBLY INNER CHORD (P/N 146T1060-2) IN THE LOWER CARGO COMPARTMENT. THE CHORD HAD TO BE REPLACED DUE TO THE EXTENT OF CORROSION. UPON REMOVAL OF THE CHORD, AN UNDOCUMENTED TRIM OUT OF THE FRAME WEB (P/N 146T1204-3) WAS FOUND AT RBL 6.5. IT WAS DETERMINED THAT THE FRAME WEB COULD NOT BE REPAIRED PER ANY OF THE REPAIRS GIVEN IN THE B767 SRM, SO FLIGHT VEHICLES CONSULTING, INC., WAS CONTACTED TO PROVIDE AN FAA-DER APPROVED REPAIR. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF /A/, WHICH IS AN FAA-DER APPROVED REPAIR.ANALYSIS:THE FRAME WEB IS CONSIDERED FCS STRUCTURE PER SRM 51-00-04, 767-FCBS-53-008, NOTE 1. THIS REPAIR IS CLASSIFIED AS MAJOR   .ACCOMPLISHED REPAIR ON FRAME WEB STA 1153 RBL 6.5 AS REQUIRED IAW FVCI E.O. 25089-4 REV A.
